Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleSubalgebra analogue to Standard basis for ideal.
Author(s) Junaid Alam Khan
TypeArticle in Journal
AbstractA theory of “subalgebra basis” analogous to standard basis (the generalization of Gröbner bases to monomial orderings which are not necessarily well orderings [1]) for ideals in polynomial rings over a field is developed. We call these bases “SASBI Basis” for “Subalgebra Analogue to Standard Basis for Ideals”. The case of global orderings, here they are called “SAGBI Basis” for “Subalgebra Analogue to Gröbner Basis for Ideals”, is treated in [6]. Sasbi bases may be infinite. In this paper we consider subalgebras admitting a finite Sasbi basis and give algorithms to compute them.
KeywordsStandard basis, Sagbi basis, local ordering
ISSN0081-6906; 1588-2896/e
URL http://www.akademiai.com/doi/abs/10.1556/SScMath.2011.1174
LanguageEnglish
JournalStud. Sci. Math. Hung.
Volume48
Number4
Pages458--474
PublisherAkad
Year2011
Edition0
Translation No
Refereed No
Webmaster